The Center Location-Dependent Relocation Problem with a Probabilistic Line Barrier

Abstract : Abstract.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01355976
Contributor : Vincent Cheutet <>
Submitted on : Wednesday, August 24, 2016 - 3:36:23 PM
Last modification on : Thursday, November 1, 2018 - 1:21:25 AM

Identifiers

Citation

Mehdi Amiri-Aref, Nikbakhsh Javadian, Reza Tavakkoli-Moghaddam, Armand Baboli, Saber Shiripour. The Center Location-Dependent Relocation Problem with a Probabilistic Line Barrier. Applied Soft Computing, Elsevier, 2013, 13 (7), pp.3380-3391. ⟨10.1016/j.asoc.2013.01.022⟩. ⟨hal-01355976⟩

Share

Metrics

Record views

68